# SDR DALA2025102107696

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 82,458 hours, 31,998 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID ELECTRICAL SMELL IN AFT CABIN ROW 25/ 26.   INSPECTED ITEMS IN STEPS 1-5. PED POWER OUTLET IS INOPERATIVE AT SEAT 26 C. REPLACED PER POWER OUTLET IAW AMM 24-58. INSPECTED RECIRCULATION FANS AND REPLACED FILTERS OPS NORMAL IAW AMM 21-25. (1262145)
